MathSciNet Relay Station
MathSciNet bibliographic data
MR2512934 (2010j:35455) 35Q53 (35A25 35C05)
Hemeda, A. A. Variational iteration method for solving non-linear partial differential equations. Chaos Solitons Fractals 39 (2009), no. 3, 1297–1303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement